MathSciNet Relay Station
MathSciNet bibliographic data
MR1394964 35K20 (35R35)
Athanasopoulos, I.; Caffarelli, L.; Salsa, S. Caloric functions in Lipschitz domains and the regularity of solutions to phase transition problems. Ann. of Math. (2) 143 (1996), no. 3, 413–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement